Clopidogrel-induced hepatotoxicity after percutaneous coronary stenting.

Abstract

Clopidogrel, an adenosine diphosphate receptor blocker, is widely used as an adjunctive antiplatelet therapy in acute coronary syndrome and percutaneous coronary stenting. The occurrence of hepatotoxicity is rare. We describe the occurrence of symptomatic liver disease in a 74-year-old man 5 weeks following commencement of therapy with clopidogrel. The reported cases of clopidogrel-induced hepatotoxicity are reviewed and the clinical significance of this event are discussed.

Cite this paper

@article{Chau2005ClopidogrelinducedHA, title={Clopidogrel-induced hepatotoxicity after percutaneous coronary stenting.}, author={Tai Nin Chau and K F Yim and Ngai-shing Mok and Winnie Kit Sum Chan and Vincent King Sun Leung and M F Leung and Sik To Lai}, journal={Hong Kong medical journal = Xianggang yi xue za zhi}, year={2005}, volume={11 5}, pages={414-6} }